# SDR SWAA2017020811751

- Difficulty date: January 31, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 27,292 hours, 16,153 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PRESSURE BULKHEAD WEB CRACKED AT BS 663, LBL 34.  REPAIRED WEB IAW SRM.
